# SDR DXTA200501175

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 2,687 hours, 1,686 cycles
- Engine: Allsn AE3007C
- System (JASC): 7700 · Engine Indicating System
- Part: Fadec
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FADEC FAULT CODE CAME ON DURING TAKEOFF, ABORTED TAKEOFF AND RETURNED TO BLOCK.  PERFORMED CHECKLIST AND CLEARED FAULT CODE. AIRCRAFT OPS CHECKED GOOD.
